# SDR AALA201703139011

- Difficulty date: March 12, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 27,807 hours, 11,095 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Arming Lever
- Part number: D5211001000000
- Condition: Loose
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. 3L DOOR ARMING LEVER IS LOOSE. TIGHTENED LOOSE LEVER. CHECKED OK.
